# SDR SWIA202264982

- Difficulty date: March 14, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N246SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000607
- Aircraft time: 13,155 hours, 9,448 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM REPAIRS TO THE DENT LOCATED AT FWD FUSELAGE FRAME 3 BETWEEN STGR26R AND STGR28R /  -- THIS HAS BEEN DETERMINED TO BE A MAJOR REPAIR, FORM M-337 WILL BE REQUIRED. / NOTE: THE LOCATION OF THE BIRDSTRIKE DENT FORWARD OF FRAME 3 WAS IDENTIFIED AS BEING JUST BELOW STRINGER 20R IN ETD2022-170-009093. THE CORRECT LOCATION OF THE BIRDSTRIKE DAMAGE IS AT FWD FUSELAGE FRAME 3 BETWEEN STRINGER 26R AND STRINGER 28R    (FILED - CLOSED)    PERFORMED DOUBLER REPAIR AT FWD FUSELAGE FRAME 3 BETWEEN STGR26R AND STGR28R IN REFERENCE TO ERJ175 SRM 53-10-01 AND  ETD2022-170-009232 REV.:/ DATED MARCH 15, 2022.  /  - REFER TO CP 24494398 FOR EDDY CURRENT INSPECTION OF REPAIR CUT-OUT.  /  - REFER TO CP 24501600 FOR SURFACE FINISH.  /  - REFER TO CP 24495802 FOR PRESSURIZATION CHECK.
